# SDR GTIA2024030837978

- Difficulty date: March 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 28,569 hours, 12,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR REQUIRES SERVICING -SERVICED R4 DOOR AS PER AMM 52-10-00
